Additional Metadata
Persistent URL dx.doi.org/10.1007/s12188-016-0175-9
Journal Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg
Project Networks
Grant This work was funded by the The Netherlands Organisation for Scientific Research (NWO); grant id nwo/024.002.003 - Networks
Citation
Regts, G, Schrijver, A, & Sevenster, B. (2017). On the existence of real R-matrices for virtual link invariants. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 87, 435–443. doi:10.1007/s12188-016-0175-9